Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion at a free clinic 2 months ago. I bled for over 6 weeks, started my first period since. After 2 days of bleeding I had cramping to horrible sharp pains and passed 3 very large (3" long?) blood clots yesterday and a quarter sized piece of grey/tan tissue. The person just felt me and said I should be ok but couldn't give me any information. No one I call will give me any advice, is this abnormal? I feel like it is but I don't know where to go for a second opinion!

Loading...

hi the same thing happened to me, i had mine on november 27th 2011 and spot bled til 18th of january when i thought my period finally was coming because the bleeding was getting heavier. but i started soaking through tampons and my underwear and the next day passed huge clots and also this tan tissue but mine was quite large and i could have filled up a large bucket with the amount of clots... they could not find anything in the ultrasound and then 4th of jan it happened again and i had to have a blood transfusion and plasma transfusion and they still couldn't find anything except for clots so diagnosed me with an infection, thinking it was a small one that wouldn't let my uterus clean its self out properly  - they are now telling me the only thing i can do is wait and see what happens next and take my antibiotics and hope that's all it was.. and that it won't happen again.. obviously i'm terrified... i hope that you ended up being okay .. i can see this was over a year ago...  all the best!
Reply

Loading...

Hi, I had
Reply

Loading...

i had an abortion about 5 to 6 weeks ago i have been spotting since... i thought it was normal but i really dont know if it is since i have passed a little bit of clots during my spotting.. it happened every once in a while though.. my concern is that after these 5 to 6 weeks of abortion i started my period and the day after i passed like a tan color tissue covered in blood along with an inch clot.. now im freaked out and i dont know what to do!!! can anyone help please... is this normal after an abortion???
Reply

Loading...

Any clot bigger then the size of a quarter is abnormal and should be views by a medical examiner.
Reply

Loading...

The very same thing happened to me. Based on some (very anxious) research I've been doing, it seems like this is ok. Every woman's body is different. I think, especially for women a little further along, it takes time for our bodies to go back to normal. Menstruation brings cramping, and I think those cramps must push out whatever was remaining in the uterus. Anyway, that's what I seem to gather from looking through the internet.
Reply

Loading...

Did you make sure you wasn't pregnant again you might of had an miscarriage
Reply

Loading...

This happened to me. I took the pill and had spotting some bleeding but not a lot. 2 months later I was having a 'period' but I was in agony. The pains were coming and going, i took some pain killers but nothing helped. I tried to carry on and get through the evening but got to the point I had to call a friend to come and watch my children at 2am in the morning and go to the hospital.
Whilst in hospital the pain was un - bearable. they gave me morphine for the pain. I asked the nurse and doctor what was happening and they told me I was having bad period pains. Period pains? They must have thought I was a huge drama queen! They kept me over night and the pain stopped. The following day I went to the toilet and a big lump of tissue came out of me. I was so shocked I kept it and Took it to the doctor to confirm what it may be. When I explained everything he said that it would NOT of been the fétus I passed,as I took the pill two months ago. so, desperate for answers I asked him if he would look at this tissue or send it off to a lab or something. He looked at me in disgust and said "no I don't want to see it, and we don't do things like that." I felt humiliated and angry that he made me feel like that.

Anyway in the end I never found out what it was but it's sounds rather common with the abortion pill.
Reply

Loading...

I started the contraception pill after taking the abortion pill.
Reply

Loading...

Can i ask to you?
Reply

Loading...

Be careful around contraception. It can increase your risk for breast cancer (the pill has been classified as a group one carcinogen.)
Reply

Loading...

In exactly the same position with no answers
Reply

Loading...

That's not what she asked. Go away.
Reply

Loading...

Thats easy for you to say. But for some people having a child is detrimental to their health and there is no other option. Have a heart if you want to give advice to people with ACTUAL concerns after a procedure like this
Reply

Loading...

So sorry you were treated that way. He was probably against abortion.
Reply

Loading...